An open question on the Lyapunov exponents for two-dimensional quasiperiodically forced maps

Lluis Alseda, Sara Costa

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)987-989
JournalJournal of Difference Equations and Applications
Volume14
DOIs
Publication statusPublished - 1 Sep 2008

Keywords

  • Lim sup
  • Lyapunov exponents
  • Open problem
  • Oseledets theorem
  • Two-dimensional quasiperiodically forced skew products

Cite this